# SDR VNAA0404002

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 280 hours, 268 cycles
- Engine: Ge CF34*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RED ANTI-ICE DUCT MESSAGE AND ABORTED TAKEOFF.  AS THE POWER LEVERS WERE RETARDED, THE MESSAGE CLEARED BY ITSELF AND FLIGHT 2228 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
